# SDR AALA20120620009

- Difficulty date: June 19, 2012
- Submitted: June 20, 2012
- Operation: Air carrier
- Aircraft: N770AN
- Make and model: Boeing 777223
- Aircraft serial: 29578
- Aircraft time: 54,621 hours, 7,114 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 3 DOOR FORWARD EXIT SIGN INOPERATIVE.  REPLACED LAMP FOR LEFT NUMBER 3 DOOR FORWARD EXIT SIGN.  OPS CHECK NORMAL
